# SDR SWAA2021070283277

- Difficulty date: June 15, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 50,877 hours, 26,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FORWARD CORNER SCUF PLATE IS CRACKED ; / [01] UPDATED MEASUREMENTS; [02] RECIEVED REPAIRED AFT CARGO; FWD CORNER SCUFF PLATE FROM BACKSHOP. ALL WORK ACCOMPLISHED ON AAR WORK ORDER# 42268-1600-0035 IAW SRM 53-30-15-2R-1.; [03] ITEM 2 CORRECTING AAR WORK ORDER# 42270-1600-0002.; [04] C/W; [05] C/W STEPS 1 THRU 4; [06] C/W INSP AUDIT C/W. RECIEVED REPAIRED AFT CARGO, FWD CORNER SCUFF PLATE FROM BACKSHOP. ALL WORK ACCOMPLISHED ON AAR WORK ORDER# 42268-1600-0035 IAW SRM 53-30-15-2R-1.
